Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Some characterizations of Riemann $ n$-spheres

Author: Robert E. Stong
Journal: Proc. Amer. Math. Soc. 11 (1960), 945-951
MSC: Primary 53.00
MathSciNet review: 0120586
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. F. Feeman and C. C. Hsiung, Characterizations of Riemann $ n$-spheres, Amer. J. Math. vol. 81 (1959) pp. 691-708. MR 0107265 (21:5990)
  • [2] T. J. Willmore, An introduction to differential geometry, Oxford University Press, 1959. MR 0159265 (28:2482)
  • [3] S. S. Chern, Integral formulas for hypersurfaces in euclidean space and their applications to uniqueness theorems, J. Math. Mech. vol. 8 (1959) pp. 947-955. MR 0114170 (22:4997)
  • [4] S. S. Chern, J. Hano, and C. C. Hsiung, A uniqueness theorem on closed convex hypersurfaces in euclidean space, J. Math. Mech. vol. 9 (1960) pp. 85-88. MR 0116289 (22:7084)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53.00

Retrieve articles in all journals with MSC: 53.00

Additional Information

Article copyright: © Copyright 1960 American Mathematical Society

American Mathematical Society